# SDR AALA20161223009

- Difficulty date: December 22, 2016
- Submitted: December 23, 2016
- Operation: Air carrier
- Aircraft: N120EE
- Make and model: Airbus A321-231
- Aircraft serial: 6227
- Aircraft time: 7,697 hours, 2,561 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R4 DOOR LOWER AFT EMERGENCY EXIT LIGHT ASSEMBLY IS BROKEN.  REPLACED LIGHT ASSEMBLY IAW AMM 33-51-13.  OPERATIONAL CHECKED GOOD.
